# SDR MALA010764

- Difficulty date: October 20, 2001
- Submitted: October 26, 2001
- Operation: Air carrier
- Aircraft: N407XJ
- Make and model: Saab 340B
- Aircraft serial: 340B407
- System (JASC): 7933 · Engine Oil Temperature
- Part: Bulb
- Part number: 4053T73P01
- Part serial: LEW5137
- Condition: Defective
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3316, RT PROP OIL TEMP FLUCTUATING 100-160 DEGREES.  AIR TURNBACK TO DTW.  MAINTENANCE REMOVED AND REPLACED RT PGB TEMPERATURE BULB P/N 4053T73P01, S/N ON LEW5137.  RAN ENGINES, ALL CHECK GOOD AT THIS TIME.  ALL IAW SF340 AMM.
